# SDR 95ZZZX2739

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4597S
- Make and model: Beech A36
- Aircraft serial: E757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warn
- Condition: Malfunction
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STARTED TO LAND UNTIL PROP, FLAPS, AND STEP CONTACTED RUNWAY.  A GO AROUND WAS INITIATED, LANDING GEAR WAS SELECTED DOWN AND A NORMAL LANDING WAS MADE.  PILOT STATED HE DID NOT HEAR A GEAR WARNING HORN.  AFTER AIRCRAFT WAS FERRIED HOME, GEAR SYSTEM CHECKED NORMAL.  TEST FLIGHT AFTER AIRCRAFT REPAIR WAS NORMAL, GEAR WARNING HORN SOUNDED AT 13 INCHES TO 15 INCHES MAP.  RETURNED AIRCRAFT TO SERVICE.
